# SDR SWIA202157568

- Difficulty date: April 1, 2021
- Submitted: April 15, 2021
- Operation: Air carrier
- Aircraft: N448SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7678
- Aircraft time: 38,934 hours, 34,877 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support Angle
- Part number: 601R35050109
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR OPENING UPPER BEAM AFT SUPPORT ANGLE IS CRACKED. FS621.00 AT WL 115.08.     (FILED CLOSED)    REMOVED AND REPLACED CARGO DOOR OPENING UPPER BEAM AFT SUPPORT ANGLE IN REF TO SRM 51-42-21. COMPLIED WITH 51-900-1003-SKY. COMPLETED M-337.
